Sub-Shimura Varieties for type O(2,n)
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 979-990.

Nous donnons une classification, sans tenir compte des groupes de composantes, des sous-variétés de Shimura des variétés de Shimura attachées aux groupes orthogonaux de signature (2,n) sur .

We give a classification, up to consideration of component groups, of sub-Shimura varieties of those Shimura Varieties attached to orthogonal groups of signature (2,n) over .

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1060
Classification : 14G35
Mots clés : Shimura Varieties, Cycles
@article{JTNB_2018__30_3_979_0,
     author = {Fiori, Andrew},
     title = {Sub-Shimura {Varieties} for type $O(2,n)$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {979--990},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1060},
     zbl = {1420.14049},
     mrnumber = {3938637},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1060/}
}
TY  - JOUR
AU  - Fiori, Andrew
TI  - Sub-Shimura Varieties for type $O(2,n)$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 979
EP  - 990
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1060/
UR  - https://zbmath.org/?q=an%3A1420.14049
UR  - https://www.ams.org/mathscinet-getitem?mr=3938637
UR  - https://doi.org/10.5802/jtnb.1060
DO  - 10.5802/jtnb.1060
LA  - en
ID  - JTNB_2018__30_3_979_0
ER  - 
Fiori, Andrew. Sub-Shimura Varieties for type $O(2,n)$. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 979-990. doi : 10.5802/jtnb.1060. http://archive.numdam.org/articles/10.5802/jtnb.1060/

[1] Abdulali, Salman Tate twists of Hodge structures arising from abelian varieties of type IV, J. Pure Appl. Algebra, Volume 216 (2012) no. 5, pp. 1164-1170 | Article | MR 2875335 | Zbl 1247.14007

[2] Borcherds, Richard E. Automorphic forms on O s+2,2 (R) and infinite products, Invent. Math., Volume 120 (1995) no. 1, pp. 161-213 | Article | MR 1323986 | Zbl 0932.11028

[3] Bruinier, Jan H. Borcherds products on O(2,l) and Chern classes of Heegner divisors, Lecture Notes in Mathematics, 1780, Springer, 2002 | MR 1903920 | Zbl 1004.11021

[4] Bruinier, Jan H.; Kudla, Stephen S.; Yang, Tonghai Special values of Green functions at big CM points, Int. Math. Res. Not., Volume 2012 (2012) no. 9, pp. 1917-1967 | MR 2920820 | Zbl 1281.11063

[5] Bruinier, Jan Hendrik; Yang, Tonghai CM-values of Hilbert modular functions, Invent. Math., Volume 163 (2006) no. 2, pp. 229-288 | Article | MR 2207018 | Zbl 1093.11041

[6] Fiori, Andrew Characterization of special points of orthogonal symmetric spaces, J. Algebra, Volume 372 (2012), pp. 397-419 | Article | MR 2990017

[7] Fiori, Andrew Questions in the Theory of Orthogonal Shimura Varieties (2013) (Ph. D. Thesis)

[8] Fiori, Andrew Transfer and local density for hermitian lattices, Ann. Math. Qué., Volume 42 (2018) no. 1, pp. 49-78 | Article | MR 3777506 | Zbl 1427.11065

[9] Fulton, William; Harris, Joe Representation theory. A first course, Readings in Mathematics, Graduate Texts in Mathematics, 129, Springer, 1991 | Zbl 0744.22001

[10] Goren, Eyal Z. On a conjecture of Bruinier-Yang, Oberwolfach Report, Volume 32 (2012), pp. 21-24

[11] Gross, Benedict H.; Zagier, Don B. Heegner points and derivatives of L-series, Invent. Math., Volume 84 (1986) no. 2, pp. 225-320 | Article | MR 833192 | Zbl 0608.14019

[12] Helgason, Sigurdur Differential geometry, Lie groups, and symmetric spaces, Graduate Studies in Mathematics, 34, American Mathematical Society, 1978 (Corrected reprint of the 1978 original) | Zbl 0451.53038

[13] Kudla, Stephen S. Algebraic cycles on Shimura varieties of orthogonal type, Duke Math. J., Volume 86 (1997) no. 1, pp. 39-78 | MR 1427845

[14] Kudla, Stephen S.; Rapoport, Michael Arithmetic Hirzebruch-Zagier cycles, J. Reine Angew. Math., Volume 515 (1999), pp. 155-244 | Article | MR 1717613 | Zbl 1048.11048

[15] Milne, James S. Introduction to Shimura varieties, Harmonic analysis, the trace formula, and Shimura varieties (Clay Mathematics Proceedings), Volume 4, American Mathematical Society, 2005, pp. 265-378 | MR 2192012 | Zbl 1148.14011

[16] Satake, Ichirô Holomorphic imbeddings of symmetric domains into a Siegel space, Am. J. Math., Volume 87 (1965), pp. 425-461 | Article | MR 196134 | Zbl 0144.08202

Cité par Sources :